Neutrosophic normed spaces and statistical convergence

Creative Commons License

Kirişci M.

The Journal of Analysis, vol.28, no.2, pp.1-15, 2020 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1007/s41478-020-00234-0
  • Title of Journal : The Journal of Analysis
  • Page Numbers: pp.1-15


We define the neutrosophic normed space and the statistical convergence in neutrosophic normed space. We give the statistically Cauchy sequence in neutrosophic normed space and present the statistically completeness in connection with a neutrosophic normed space.